Advanced search
Start date

Milnor number, Bruce-Roberts number and determinantal varieties

Grant number: 11/08877-3
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): December 01, 2011
Effective date (End): February 28, 2013
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal researcher:João Nivaldo Tomazella
Grantee:Bruna Orefice Okamoto
Home Institution: Centro de Ciências Exatas e de Tecnologia (CCET). Universidade Federal de São Carlos (UFSCAR). São Carlos , SP, Brazil


In her doctorate, given a weighted homogeneous hypersurface, the candidate obtained formulas relating the Milnor number, Bruce-Roberts number and Euler characteristic. This project proposes the generalization of these formulas for more general varieties. We also intend to study the properties of the Milnor number of determinantal varieties and the Milnor number of functions on determinantal varidades, numbers which were introduced by the candidate.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
NUNO-BALLESTEROS, J. J.; OREFICE-OKAMOTO, B.; TOMAZELLA, J. N.. NON-NEGATIVE DEFORMATIONS OF WEIGHTED HOMOGENEOUS SINGULARITIES. Glasgow Mathematical Journal, v. 60, n. 1, p. 175-185, . (11/08877-3, 13/10856-0, 13/14014-3)
BRAUN, FRANCISCO; OREFICE-OKAMOTO, BRUNA. On polynomial submersions of degree 4 and the real Jacobian conjecture in R-2. Journal of Mathematical Analysis and Applications, v. 443, n. 2, p. 688-706, . (11/08877-3, 14/26149-3, 13/14014-3)

Please report errors in scientific publications list by writing to: